ITEM METADATA RECORD
Title: The Anosov theorem for infra-nilmanifolds with a 2-perfect holonomy group
Authors: Dekimpe, Karel * ×
De Rock, Bram *
Penninckx, Pieter * #
Issue Date: 2011
Publisher: International Press, Inc.
Series Title: The Asian Journal of Mathematics vol:15 issue:4 pages:539-548
ISSN: 1093-6106
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science